Translator Disclaimer
2017 Periods of continuous mapson closed surfaces
Juan Luis García Guirao, Jaume Llibre
Rocky Mountain J. Math. 47(4): 1089-1096 (2017). DOI: 10.1216/RMJ-2017-47-4-1089

Abstract

The objective of the present work is to present information on the set of periodic points of a continuous self-map on a closed surface which can be obtained using the action of this map on homological groups of the closed surface.

Citation

Download Citation

Juan Luis García Guirao. Jaume Llibre. "Periods of continuous mapson closed surfaces." Rocky Mountain J. Math. 47 (4) 1089 - 1096, 2017. https://doi.org/10.1216/RMJ-2017-47-4-1089

Information

Published: 2017
First available in Project Euclid: 6 August 2017

zbMATH: 1379.37085
MathSciNet: MR3689946
Digital Object Identifier: 10.1216/RMJ-2017-47-4-1089

Subjects:
Primary: 37C05, 37C25, 37C30, 58F20

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 4 • 2017
Back to Top